# SDR DALA1027846901

- Difficulty date: September 11, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGE AND CORRODED BETWEEN STA 1180-1320 AND RBL 45 THROUGHOUT.  REMOVED DAMAGED SEAT TRACK, FABRICATED AND INSTALLED DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 171169 (DL75E102824).
